Limit Measures on Compact Semitopological Semigroups.

Hing Lun Chow

Mathematica Scandinavica (1973)

  • Volume: 33, page 375-381
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Chow, Hing Lun. "Limit Measures on Compact Semitopological Semigroups.." Mathematica Scandinavica 33 (1973): 375-381. <>.

author = {Chow, Hing Lun},
journal = {Mathematica Scandinavica},
pages = {375-381},
title = {Limit Measures on Compact Semitopological Semigroups.},
url = {},
volume = {33},
year = {1973},

AU - Chow, Hing Lun
TI - Limit Measures on Compact Semitopological Semigroups.
JO - Mathematica Scandinavica
PY - 1973
VL - 33
SP - 375
EP - 381
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.